# SDR IPXA2015071491164

- Difficulty date: July 10, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 14,666 hours, 9,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: F5237230420000
- Condition: Cracked
- Location: Frm 61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, AFT CARGO DOOR FRAME 61A IS CRACKED.  R & R FRAME IAW EO A300-5230-57988-A.
